@Article{JCM-24-635, author = {}, title = {Convergence Rate of a Generalized Additive Schwarz Algorithm}, journal = {Journal of Computational Mathematics}, year = {2006}, volume = {24}, number = {5}, pages = {635--646}, abstract = {

The convergence rate of a generalized additive Schwarz algorithm for solving boundary value problems of elliptic partial differential equations is studied. A quantitative analysis of the convergence rate is given for the model Dirichlet problem. It will be shown that a greater acceleration of the algorithm can be obtained by choosing the parameter suitably. Some numerical tests are also presented in this paper.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8779.html} }